# SDR CALA2025051904774

- Difficulty date: May 10, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737824
- Aircraft serial: 28807
- Aircraft time: 77,163 hours, 28,553 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1113
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME AFTER EVALUATE FOUND CRACK AT STA 440 FRAME BETWEEN STRL 8L AND 9L REQUIRE REPAIR (REF. AAR NR 1000041007) ESFR CREATED AND SUBMITTED REPAIRED CABIN FRAME AT STA 440 BETWEEM STRL 8L AND 9L IAW B737- 800 SRM 53-00-072R-1 (SFR NO. 887) (WORK ACCOMPLISHED BY V951216 AND AAR QC A-10 V939603).
